# SDR FDEA201003130799

- Difficulty date: March 13, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB3027502
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT LEFT WING DROOP LEADING EDGE LOWER SURFACE INBOARD   EDGE.  LT DROOP LEADING EDGE REPLACED AS PER AMM 27-80-10-4 REV 64.
